×

Caractéristiques locales et conditions de continuite absolue pour les semi-martingales. (French) Zbl 0315.60026


MSC:

60J60 Diffusion processes
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Brémaud, P.: A martingale approach to point processes. Ph.D. thesis, El. Res. Lab. Berkeley; M-345 (1972)
[2] Courrège, P.; Priouret, P., Temps d’arrÊt d’une fonction aléatoire, relations d’équivalence associées et propriétés de décomposition, Publ. Inst. Statist. Univ. Paris, 14, 245-274 (1965)
[3] Dellacherie, C., Capacités et processus stochastiques (1972), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0246.60032
[4] Doléans-Dade, C., Quelques applications de la formule de changement de variables pour les semi-martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 16, 181-194 (1970) · Zbl 0194.49104
[5] Doléans-Dade, C.; Meyer, P. A., Intégrales stochastiques par rapport aux martingales locales. Sém. Probab. Strasbourg IV, Lecture Notes in Math. 124 (1970), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York · Zbl 0211.21901
[6] Ershov, M. P., On the absolute continuity of measures corresponding to diffusion processes, Theor. Probability Appl., 17, 173-178 (1972)
[7] Grigelionis, B., On the absolute continuity of measures corresponding to stochastic processes, Litovsk. Mat. Sb., 11, 783-794 (1971) · Zbl 0231.60024
[8] Grigelionis, B., On the structure of densities of measures, corresponding to stochastic processes, Litovsk. Mat. Sb., 13, 71-78 (1973) · Zbl 0277.60017
[9] Grigelionis, B., On non-linear filtering theory and absolute continuity of measures, corresponding to stochastic processes, second Japan-USSR symp, Lecture Notes in Math. 330 (1973), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York
[10] Jacod, J., Multivariate point processes: predictable projection, Radon-Nikodym derivatives, representation of martingales, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 31, 235-253 (1975) · Zbl 0302.60032
[11] Jacod, J., Un théorème de représentation pour les martingales discontinues, Z. Wahrscheinlichkeitstheorie verw. Gebiete, 34, 225-244 (1976) · Zbl 0307.60043
[12] Kailath, T., The structure of Radon-Nikodym derivatives with respect to Wiener and related measures, Ann. Math. Statist., 42, 1054-1067 (1971) · Zbl 0246.60041
[13] Kailath, T.; Zakai, M., Absolute continuity and Radon-Nikodym derivatives for certain measures relative to Wiener measure, Ann. Math. Statist., 42, 130-140 (1971) · Zbl 0226.60061
[14] Kailath, T., Segall, A.: Radon-Nikodym derivatives with respect to measures induced by discontinuous independent increments processes. (à paraÎtre) · Zbl 0312.60023
[15] Kunita, H.: Cours de 3ème cycle. Univ. Paris VI (1974)
[16] Liptzer, R.; Shyriaev, A., Sur l’absolue continuité des mesures, correspondant aux processus de type diffusion, par rapport à la mesure brownienne, Izv. Akad. Nauk, SSSR Ser. Mat., 36, 847-889 (1972)
[17] Liptzer, R.; Shyriaev, A., Statistique des processus stochastiques (filtrage non linéaire et questions liées) (1974), Moscou: Nauka, Moscou
[18] Mémin, J.: Sur quelques problèmes fondamentaux de la théorie du filtrage. Thèse 3ème cycle, Univ. Rennes (1974)
[19] Meyer, P. A., Probabilités et potentiel (1966), Paris: Hermann, Paris · Zbl 0138.10402
[20] Meyer, P. A., Intégrales stochastiques. Sém. Probab. Strasbourg, Lecture Notes in Math. 39 (1967), Berlin-Heidelberg-New York: Springer, Berlin-Heidelberg-New York
[21] Neveu, J., Bases mathématiques du calcul des probabilités (1964), Paris: Masson, Paris · Zbl 0137.11203
[22] Orey, S., Conditions for the absolute continuity of two diffusions, Trans. Amer. Math. Soc., 193, 413-426 (1974) · Zbl 0303.60071
[23] Orey, S.: Radon-Nikodym derivatives of probability measures: martingales methods. Dpt. Found. Math. Sc. Tokyo Univ. of Education (1974)
[24] Skorokhod, A. V., Studies in random processes (1965), Reading: Addison-Wesley, Reading · Zbl 0146.37701
[25] Stroock, D.; Varadhan, W. S., Diffusion processes with continuous coefficients I, II, Comm. Pure Appl. Math., 22, 345-400 (1969) · Zbl 0167.43903
[26] van Schuppen, J. H.; Wong, E., Transformations of local martingales under a change of law, Ann. Probab., 2, 879-888 (1974) · Zbl 0321.60040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.